# SDR SWIA2014061638185

- Difficulty date: May 30, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 32,667 hours, 27,895 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING ALL THE WAY AROUND AVIONICS BAY DOOR CUTOUT ON INNER SURFACE OF SKIN.  C-CHECK,  REMOVED FRETTING ALL THE WAY AROUND AVIONICS BAY DOOR INNER SURFACE, IAW REO.
